# SDR SWIA2018010345392

- Difficulty date: November 15, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,514 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING Â€“ SLAT TRACK CANISTER FOR SLAT TRACK 1-3 Â€“ WELDED BRACKET CRACKED. (C-CHECK) RO: 12/31/2018 REPAIRED LT WING SLAT TRACK CANISTER FOR SLAT TRACK 1-3 IAW REO.
